# SDR DALA2021011900332

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 79,227 hours, 15,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bolt
- Condition: Backed Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EXIT SIGN BOLT FELL OUT.  MAINTENANCE REINSTALLED BOLT AND ADJUSTED ALL LOOSE HARDWARE.
